MAUDE Adverse Event Report: OBERDORF SYNTHES PRODUKTIONS GMBH 5.0MM TI HARD ROD 150MM; APPLIANCE, FIXATION, SPINAL INTERLAMINAL

OBERDORF SYNTHES PRODUKTIONS GMBH 5.0MM TI HARD ROD 150MM; APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Model Number 498.236
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Additional procodes: kwq, mni, mnh, nkb.Complainant part is not expected to be returned for manufacturer review/investigation.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.A device history record review has been requested.(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from (b)(6) reports an event as follows: it was reported that on an unknown date, a pediatric patient underwent an unknown procedure using a universal spine system (uss) system rod.On an unknown postoperative date, the rod broke in the patient.Revision surgery is scheduled for (b)(6) 2019.There are no reports of serious/permanent damage.This report is for a 5.0mm titanium (ti) hard rod 150mm.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device history lot, part number 498.236, lot number: 9918893, date of manufacture: 11-07-2015, place of manufacture: brandywine plant.The device history record(s) showed that there were no nonconformances or issues during the manufacture of the product that would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
5.0MM TI HARD ROD 150MM
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Manufacturer (Section D)
OBERDORF SYNTHES PRODUKTIONS GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key8297144
Report Number8030965-2019-60565
Device Sequence Number16759930
Product Code KWP
UDI-Device Identifier10705034789606
UDI-Public(01)10705034789606
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K994121
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number498.236
Device Catalogue Number498.236
Device Lot Number9918893
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/15/2019
Supplement Date Received by Manufacturer02/06/2019
03/06/2019
Initial Report FDA Received Date02/01/2019
Supplement Report FDA Received Date02/28/2019
03/27/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;